Hoppa till innehåll
Sudafed PE Non-Drowsy Head Congestion + Pain Relief Caplets with Ibuprofen 200 mg & Phenylephrine HCl 10 mg, Nasal Decongestant & NSAID Pain Reliever & Fever Reducer, 20 ct (Pack of 2)

Price:

23,47 €


Sudafed PE Non-Drowsy Head Congestion + Pain Relief Caplets with Ibuprofen 200 mg & Phenylephrine HCl 10 mg, Nasal Decongestant & NSAID Pain Reliever & Fever Reducer, 20 ct (Pack of 2)

https://nutricity.fi/shop/brsray35digq2dtz-sudafed-pe-non-drowsy-head-congestion-pain-relief-caplets-with-ibuprofen-200-mg-phenylephrine-hcl-10-mg-nasal-decongestant-nsaid-pain-reliever-fever-reducer-20-ct-pack-of-2-152979 https://nutricity.fi/web/image/product.template/152979/image_1920?unique=5c22386

Stock Expiry Date*: 04-07-2027

100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • The information below is per-pack only
  • 20-count of Sudafed PE Non-Drowsy Head Congestion + Pain Relief Caplets for effective nasal congestion relief and nasal swelling relief, now coupled with the powerful pain relief of ibuprofen
  • From the #1 pharmacist recommended brand among oral OTC decongestants, it provides non-drowsy relief from head congestion and pain symptoms caused by head colds
  • Each coated caplet contains 200 milligrams of ibuprofen, the #1 doctor-recommended pain reliever, to help reduce fever while also helping to alleviate headache and minor body aches and pains
  • Each coated caplet also contains 10 milligrams of phenylephrine HCl nasal decongestant to relieve sinus pressure and nasal congestion by helping to reduce nasal passage swelling and temporarily restoring freer breathing through the nose
  • This decongestant medicine can be used by adults and children 12 years and older and provides nasal congestion relief with the pain-relieving benefits of ibuprofen

23,47 € 23.47 EUR 23,47 € Skatt ingår

Not Available For Sale

(0,59 € / Units)

Displayed price includes all duties & taxes.

  • Brand varumärke
  • Unit Count
  • Föremål Form
  • Punktvikt
  • Produktfördelar
  • Antal objekt
  • Tillverkare
  • Produkttyp
  • Aktiva ingredienser
  • Pakettyp Namn
  • Varumärke namn
  • Container Type
  • Objekt Dimensioner

Kombinationen existerar inte.

Kontakta oss
Sinus medicin
Aktiva ingredienser Phenylephrine Hcl, Ibuprofen
Brand varumärke Sudafed
Unit Count 40 greve
Föremål Form Caplet
Punktvikt 1.6 Ounces
Produktfördelar Överbelastning lättnad
Antal objekt 2 2 2
Tillverkare Kenvue
Produkttyp Sinus medicin
Pakettyp Namn Rör R
Varumärke namn Sudafed
Container Type Tube
Objekt Dimensioner 1 x 3 x 4.38 inches
  • Buy Four or More Offer

    Få 5 % rabatt när du köper 4 eller fler varor

  • Next Purchase Offer
    Få 5 % rabatt på ditt nästa köp.
  • Ships From(Finland)
    Orders are processed and shipped from Brooklyn, USA.
  • Delivery Offer(Finland)
    Free delivery on qualifying orders.
Delivery Detail
Uppskattade leveranstider: 12–26 dagar (internationellt).
3–6 dagar (inrikes).
Safe Checkout
Garanterad säker utcheckning
Return Policy

30-dagars returgaranti
Köp med förtroende med 30 dagars returstöd.

Free Return Pickup
Gratis returhämtning tillgänglig
Vi hanterar returer från din dörr utan extra kostnad.

 

Sudafed PE Head Congestion + Pain temporarily reduces nasal congestion and nasal swelling due to the common cold. From the #1 pharmacist recommended brand among oral OTC decongestants, this non-drowsy decongestant provides powerful relief from head congestion and pain symptoms. Each coated caplet contains 200 mg of the NSAID ibuprofen to reduce fever while helping to alleviate headache and minor body aches and pains. Sudafed PE Head Congestion + Pain also contains 10 mg of phenylephrine HCl to relieve sinus pressure and nasal congestion by reducing nasal passage swelling and restoring freer breathing through the nose. This decongestant and pain reliever medicine can be used by adults and children 12 years and older.

Important information

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

1 x 3 x 4.38 inches; 1.6 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

Vastuuvapauslauseke

Ravintolisät eivät ole lääkkeitä. Tällä verkkosivustolla myytävät tuotteet eivät ole tarkoitettu diagnosoimaan, hoitamaan, parantamaan tai estämään mitään sairautta. Jos sinulla on jokin sairaus, kysy aina neuvoa pätevältä terveydenhuollon ammattilaiselta ennen käyttöä. Yksilölliset tulokset voivat vaihdella. Tilauksen tekemällä sitoudut noudattamaan oman maasi tuontisääntöjä. Peitämme soveltuvat tullit ja verot, jos niin on ilmoitettu.

*Vanhentumispäivämäärätiedot:
Huomioithan, että viimeinen käyttöpäivä voi vaihdella erästä toiseen. Takaan kuitenkin, että kaikki asiakkaillemme toimitetut tuotteet ovat voimassa olevia ja eivät ole vanhentuneita toimitushetkellä.